# SDR AALA201802099002

- Difficulty date: February 6, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 18,495 hours, 7,318 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT BS 540, LBL 2. REPLACED THE FLOOR BEAM IAW ARM 51-40-02.
